# SDR CHQA200500004

- Difficulty date: January 12, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N971RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145426
- Aircraft time: 5,290 hours, 5,147 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Lav Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 901 ORD TO YIP - PILOT RETURNED TO FIELD DUE TO LAV SMOKE INDICATION ON CLIMB-OUT.  PILOT RPTS RECEIVED TRIPLE CHIME, MASTER CAUTION AND LAV SMOKE.  FLT ATTENDANT DID NOT SEE OR SMELL SMOKE.  MX PERFORMED LAV SMOKE INSPECTIONS AND PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED.
